VOL. 26 · NO. 1 | Winter 1996
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 26 (1), (Winter 1996)
No abstract available
Articles
R.S. Cantrell, C. Cosner, V. Hutson
Rocky Mountain J. Math. 26 (1), 1-35, (Winter 1996) DOI: 10.1216/rmjm/1181072101
KEYWORDS: 92D40, 35K57
No abstract available
Seung Jun Chang, Dong Myung Chung
Rocky Mountain J. Math. 26 (1), 37-62, (Winter 1996) DOI: 10.1216/rmjm/1181072102
No abstract available
Kok Seng Chua
Rocky Mountain J. Math. 26 (1), 63-75, (Winter 1996) DOI: 10.1216/rmjm/1181072103
KEYWORDS: 30C50
No abstract available
Todd Cochrane, Gerry Myerson
Rocky Mountain J. Math. 26 (1), 77-81, (Winter 1996) DOI: 10.1216/rmjm/1181072104
KEYWORDS: Covering congruences, 11A07, 11B25
No abstract available
V. Cruceanu, P. Fortuny, P.M. Gadea
Rocky Mountain J. Math. 26 (1), 83-115, (Winter 1996) DOI: 10.1216/rmjm/1181072105
No abstract available
Sarah Drucker, Imola Fodor, Evan Fisher
Rocky Mountain J. Math. 26 (1), 117-134, (Winter 1996) DOI: 10.1216/rmjm/1181072106
No abstract available
A. Gasull, R. Prohens
Rocky Mountain J. Math. 26 (1), 135-155, (Winter 1996) DOI: 10.1216/rmjm/1181072107
No abstract available
Patricio González, Manuel Pinto
Rocky Mountain J. Math. 26 (1), 165-173, (Winter 1996) DOI: 10.1216/rmjm/1181072108
KEYWORDS: impulsive differential equations, asymptotic equilibrium, 34D99
No abstract available
Miroljub Jevtić
Rocky Mountain J. Math. 26 (1), 175-187, (Winter 1996) DOI: 10.1216/rmjm/1181072109
No abstract available
Hyoungsoon Kim
Rocky Mountain J. Math. 26 (1), 189-193, (Winter 1996) DOI: 10.1216/rmjm/1181072110
No abstract available
A.A. Lacey, J.R. Ockendon, J. Sabina, D. Salazar
Rocky Mountain J. Math. 26 (1), 195-212, (Winter 1996) DOI: 10.1216/rmjm/1181072111
No abstract available
Servet Martínez, Jaime San Martín
Rocky Mountain J. Math. 26 (1), 213-227, (Winter 1996) DOI: 10.1216/rmjm/1181072112
No abstract available
Ruth I. Michler
Rocky Mountain J. Math. 26 (1), 229-236, (Winter 1996) DOI: 10.1216/rmjm/1181072113
No abstract available
Gerard J. Murphy
Rocky Mountain J. Math. 26 (1), 237-267, (Winter 1996) DOI: 10.1216/rmjm/1181072114
KEYWORDS: 46L, 47B35
No abstract available
K. Pan
Rocky Mountain J. Math. 26 (1), 269-279, (Winter 1996) DOI: 10.1216/rmjm/1181072115
No abstract available
Philip Savoye
Rocky Mountain J. Math. 26 (1), 281-293, (Winter 1996) DOI: 10.1216/rmjm/1181072116
KEYWORDS: boundary value problem, variational characterization of eigenvalue, equimeasurable rearrangement, 34B25, 42C20, 49G05
No abstract available
Jörg Stiller
Rocky Mountain J. Math. 26 (1), 295-298, (Winter 1996) DOI: 10.1216/rmjm/1181072117
No abstract available
Michael D. Sutton
Rocky Mountain J. Math. 26 (1), 299-328, (Winter 1996) DOI: 10.1216/rmjm/1181072118
KEYWORDS: Local differential invariants, regular Lagrangian, 1graphs, contact transformations, equivalent integrals, Cartan's method of equivalence, intrinsic calculations, parametric calculations, Finsler metric, fundamental form, structure equations, Bianchi identities, 53A55, 53B40, 49J05, 70H99
No abstract available
Jingcheng Tong
Rocky Mountain J. Math. 26 (1), 329-335, (Winter 1996) DOI: 10.1216/rmjm/1181072119
KEYWORDS: 11J04, 11A55
No abstract available
Nik Weaver
Rocky Mountain J. Math. 26 (1), 337-353, (Winter 1996) DOI: 10.1216/rmjm/1181072120
KEYWORDS: 46B10, 46E05, 54E35
No abstract available
James S. Wolper
Rocky Mountain J. Math. 26 (1), 355-360, (Winter 1996) DOI: 10.1216/rmjm/1181072121
KEYWORDS: 58F05, 70H33, ‎55M20
No abstract available
Norio Yoshida
Rocky Mountain J. Math. 26 (1), 361-373, (Winter 1996) DOI: 10.1216/rmjm/1181072122
No abstract available
Back to Top